MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation.Both of the qc levels were near target or clearly within range.The signals for the calibration performed on (b)(6) 2022 were as expected and are valid.The calibration and qc data did not indicate an issue.The reagent performed within specifications.
 
Event or Problem Description
The initial reporter stated they received a false-negative elecsys anti-hcv ii immunoassay result for one patient sample tested on a cobas e 801 analytical unit with serial number (b)(4).It was unknown if the initial result was reported outside of the laboratory.The initial result from the analyzer at 10:36 was 0.0316 coi (non-reactive).The result from the vidas analyzer was 6.9 (positive).The unit of measurement was not provided.The result from the biorad immunoblot was negative, with a non-structural protein 3 (ns3) finding of "doubt".The result from the architect was 11.43 (positive).The unit of measurement was not provided.
 
Additional Manufacturer Narrative
Details regarding the biorad immunoblot result of "negative (ns3 doubt)" were requested but not provided.The sample was not provided for investigation.No further investigation was possible.Even if the elecsys result was a false negative, the specification would still be fulfilled.Single false-negative results can occur based on sensitivity.Product labeling states: "false negative results may occur due to antibody levels below the detection limit of this assay or if the patient ´s antibodies do not react with the antigens used in this test.".

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14051087
Report Number1823260-2022-00977
Device Sequence Number4753111
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue Number07026889190
Device Lot Number567629
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient SexMale